# SDR AALA20110726RDU01

- Difficulty date: July 25, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 60,351 hours, 20,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU -  INFLIGHT JFK-MIA.  FLIGHT ATTENDANTS REPORTED LOUD BANG FOLLOWED BY SMOKY HAZE AND ELECTRICAL SMELL.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED LIGHTNING INSPECTION WITH NO FAULTS FOUND.  PERFORMED SMOKE AND FUMES INSPECTION WITH NO FUMES FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.
